Symmetric Chern-Simons-Higgs vortices

Robin Ming Chen, Daniel Spirn

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We prove the existence of radially symmetric vortices of the static nonself-dual Chern-Simons-Higgs equations with and without magnetic field in dimension 2. The vortex profiles are shown to be monotonically increasing and bounded. For a given vorticity n, when there is no magnetic field we prove that the n-vortices are stable for n = 0, ±1.

Original languageEnglish (US)
Pages (from-to)1005-1031
Number of pages27
JournalCommunications in Mathematical Physics
Volume285
Issue number3
DOIs
StatePublished - Feb 1 2009

Fingerprint Dive into the research topics of 'Symmetric Chern-Simons-Higgs vortices'. Together they form a unique fingerprint.

Cite this